Previous |  Up |  Next


Markov jump systems; time-varying delays; sliding mode control
This paper is devoted to design $H_\infty$ sliding mode controller for continuous-time Markov jump systems with interval time-varying delays and general transition probabilities. An integral sliding surface is constructed and its reachability is guaranteed via a sliding mode control law. Meanwhile, a linearisation strategy is applied to treat the nonlinearity induced by general transition probabilities. Using a separation method based on Finsler lemma to eliminate the coupling among Lyapunov variables and controller parameters, sufficient conditions for asymptotically stochastic stability of sliding mode dynamics are formulated in terms of linear matrix inequalities. Finally, a single-link robot arm system is simulated to demonstrate the effectiveness of the proposed method.
[1] Liu, M., Shi, P., Zhang, L., Zhao, X.: Fault-tolerant control for nonlinear Markovian jump systems via proportional and derivative sliding mode observer technique. IEEE Transa. Circuits Systems I: Regular Papers 58 (2011), 2755-2764. DOI 10.1109/tcsi.2011.2157734 | MR 2896078
[2] Shi, Y., Yu, B.: Output feedback stabilization of networked control systems with random delays modeled by Markov chains. IEEE Trans. Automat. Control 54 (2009), 1668-1674. DOI 10.1109/tac.2009.2020638 | MR 2535768
[3] Sworder, D. D., Rogers, R. O.: An LQ-solution to a control problem associated with a solar thermal central receiver. EEE Trans. Automat. Control 28 (1983), 971-978. DOI 10.1109/tac.1983.1103151
[4] Shi, P., Li, F.: A survey on Markovian jump systems: Modeling and design. Int. J. Control Automat. Systems 13 (2015), 1-16. DOI 10.1007/s12555-014-0576-4
[5] Li, F., Shi, P., Lim, C. C., Wu, L.: Fault detection filtering for nonhomogeneous Markovian jump systems via fuzzy approach. IEEE Trans. Fuzzy Systems 26 (2018), 131-141. DOI 10.1109/tfuzz.2016.2641022
[6] Farias, D. P. De, Geromel, J. C., Val, J. B. R. Do, Costa, O. L. V.: Output feedback control of Markov jump linear systems in continuous-time. IEEE Trans. Automat. Control 45 (2000), 944-949. DOI 10.1109/9.855557 | MR 1774139
[7] Shen, M., Yan, S., Zhang, G., Park, J. H.: Finite-time $H_{\infty}$ static output control of Markov jump systems with an auxiliary approach. Appl. Math. Comput. 273 (2016), 553-561. DOI 10.1016/j.amc.2015.10.038 | MR 3427776
[8] Li, F., Shi, P., Lim, C. C., Wu, L.: Fault detection filtering for nonhomogeneous Markovian jump systems via fuzzy approach. IEEE Trans. Fuzzy Systems 26 (2016), 131-144. DOI 10.1109/tfuzz.2016.2641022
[9] Xiong, J., Lam, J., Gao, H.: On robust stabilization of Markovian jump systems with uncertain switching probabilities. Automatica 41 (2005), 897-903. DOI 10.1016/j.automatica.2004.12.001 | MR 2157722
[10] Kao, Y., Xie, J., Wang, C.: Stabilisation of mode-dependent singular Markovian jump systems with generally uncertain transition rates. Applied Mathematics and Computation 245 (2014), 243-254. DOI 10.1016/j.amc.2014.06.064 | MR 3260712
[11] Zhang, Y., Shi, Y., Shi, P.: Robust and non-fragile finite-time $H_{\infty}$ control for uncertain Markovian jump nonlinear systems. Appl. Math. Comput. 279 (2016), 125-138. DOI 10.1016/j.amc.2016.01.012 | MR 3458010
[12] Wu, H., Cai, K.: Mode-independent robust stabilization for uncertain Markovian jump nonlinear systems via fuzzy control. IEEE Trans. Syst., Man, Cybern.-Part B: Cybern. 36 (2006), 509-519. DOI 10.1109/tsmcb.2005.862486
[13] Zhang, L., Boukas, E. K.: Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities. Automatica 45 (2009), 463-468. DOI 10.1016/j.automatica.2008.08.010 | MR 2527344
[14] Li, L., Shen, M., Zhang, G., Yan, S.: $H_\infty$ control of Markov jump systems with time-varying delay and incomplete transition probabilities. Appl. Math. Comput. 301 (2017), 95-106. DOI 10.1016/j.amc.2016.12.027 | MR 3598588
[15] Li, L., Zhang, Q.: Finite-time $H_{\infty}$ control for singular Markovian jump systems with partly unknown transition rates. Appl. Math. Modell. 40 (2016), 302-314. DOI 10.1016/j.apm.2015.04.044 | MR 3432088
[16] Shen, M., Zhang, G., Yuan, Y., Mei, L.: Non-fragile sampled data $ H_\infty $ filtering of general continuous Markov jump linear systems. Kybernetika 50 (2014), 580-595. DOI 10.14736/kyb-2014-4-0580 | MR 3275086
[17] Niu, Y., Ho, W., Wang, X.: Robust $ H_ {\infty} $ control for nonlinear stochastic systems: a sliding-mode approach. IEEE Trans. Automat. Control 53 (2008), 1695-1701. DOI 10.1109/tac.2008.929376 | MR 2446384
[18] B, Chen, Niu, Y., Zou, Y.: Adaptive sliding mode control for stochastic Markovian jumping systems with actuator degradation. Automatica 49 (2013), 1748-1754. DOI 10.1016/j.automatica.2013.02.014 | MR 3049223
[19] Mobayen, S., Tchier, F.: A new LMI-based robust finite-time sliding mode control strategy for a class of uncertain nonlinear systems. Kybernetika 51 (2015), 1035-1048. DOI 10.14736/kyb-2015-6-1035 | MR 3453684
[20] Park, P.: A delay-dependent stability criterion for systems with uncertain time-invariant delays. IEEE Trans. Automat. Control 44 (1999), 876-877. DOI 10.1109/9.754838 | MR 1684455
[21] Fridman, E., Shaked, U.: A descriptor system approach to $H_{\infty}$ control of linear time-delay systems. Automatica 47 (2002), 253-270. DOI 10.1109/9.983353 | MR 1881892
[22] Wang, L., Xie, Y., Wei, Z., Peng, J: Stability analysis and absolute synchronization of a three-unit delayed neural network. Kybernetika 51 (2015), 800-813. DOI 10.14736/kyb-2015-5-0800 | MR 3445985
[23] Benabdallah, A.: A separation principle for the stabilization of a class of time delay nonlinear systems. Kybernetika 51 (2015), 99-111. DOI 10.14736/kyb-2015-1-0099 | MR 3333835
[24] Nirmala, R. Joice, Balachandran, K.: Relative controllability of nonlinear fractional delay integrodifferential systems with multiple delays in control. Kybernetika 53 (2017), 161-178. DOI 10.14736/kyb-2017-1-0161 | MR 3638562
[25] Ma, Z., Sun, Y., Shi, H.: Finite-time outer synchronization between two complex dynamical networks with time delay and noise perturbation. Kybernetika 52 (2016), 607-628. DOI 10.14736/kyb-2016-4-0607 | MR 3565772
[26] Ma, L., Xu, M., Jia, R., Ye, H: Exponential $ H_ {\infty} $ filter design for stochastic Markovian jump systems with both discrete and distributed time-varying delays. Kybernetika 50 (2014), 491-511. DOI 10.14736/kyb-2014-4-0491 | MR 3275081
[27] Zhang, C., He, Y., Jiang, L.: Stability analysis of systems with time-varying delay via relaxed integral inequalities. Systems Control Lett. 92 (2016), 52-61. DOI 10.1016/j.sysconle.2016.03.002 | MR 3498360
[28] Seuret, A., Gouaisbaut, F.: Wirtinger-based integral inequality: application to time-delay systems. Automatica 49 (2013), 2860-2866. DOI 10.1016/j.automatica.2013.05.030 | MR 3084475
[29] Park, P., Ko, J., Jeong, C.: Reciprocally convex approach to stability of systems with time-varying delays. Kybernetika 47 (2011), 235-238. DOI 10.1016/j.automatica.2010.10.014 | MR 2878269
[30] Kao, Y., Wang, C., Xie, J., Karimi, H. R., Li, W.: $H_{\infty}$ sliding mode control for uncertain neutral-type stochastic systems with Markovian jumping parameters. Inform. Sci. 304 (2015), 200-211. DOI 10.1016/j.ins.2015.03.047 | MR 3339551
[31] Wu, L., Su, X., Shi, P.: Sliding mode control with bounded $L_{2}$ gain performance of Markovian jump singular time-delay systems. Automatica 48 (2012), 1929-1933. DOI 10.1016/j.automatica.2012.05.064 | MR 2950452
[32] Ma, L., Wang, C., Ding, S., Dong, L.: Integral sliding mode control for stochastic Markovian jump system with time-varying delay. Neurocomputing 179 (2016), 118-125. DOI 10.1016/j.neucom.2015.11.071
[33] Su, X., Liu, X., Shi, P., Song, Y.: Sliding mode control of hybrid switched systems via an event-triggered mechanism. Automatica 90 (2018), 294-303. DOI 10.1016/j.automatica.2017.12.033 | MR 3764410
[34] Skelton, R., Iwazaki, T., Grigoriadis, K.: A United Algebric Approach to Linear Control Design. Taylor and Francis Series in Systems and Control, 1998. DOI 10.1002/rnc.694 | MR 1484416
[35] Oliveira, M. C. D: A robust version of the elimination lemma. In: 16th Triennial World Congress (2005), Prague, pp. 310-314. DOI 10.3182/20050703-6-cz-1902.00996
Partner of
EuDML logo